# SDR FDEA200905071568

- Difficulty date: May 7, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 19,231 hours, 10,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381008720400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT FRAME 50; LBL 58 IS CORRODED.  REMOVED SEAT TRACK & ADAPTERS IAW SRM 51-40-21.  REMOVED FITTINGS FROM THE SEAT TRACK IAW SRM 51-40-21  LOCATED; DRILLED & TRIMMED SEAT TRACK IAW DWG A538-13390.  INSTALLED FITTINGS ON THE BEW SEAT TRACK IAW DWG A538-13390.  INSTALLED SEAT TRACK AND ADAPTER TRACKS IAW DWG A538-13390.
